# SDR SWIA200515242

- Difficulty date: July 1, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 23,789 hours, 33,182 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0233
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 9,446 hours, 14,089 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAP DISAGREEMENT.  REPLACED LT NACELLE FLAP ACTUATOR.  OPERATIONAL CHECK GOOD.
